MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported that the reservoir was damaged and the o-ring was coming out.Customer's blood glucose value was unknown.Customer was advised to discontinue use of the pump and revert to a back-up plan per healthcare professional¿s instruction.Insulin pump will be returned for analysis and a replacement pump will be sent.
 
Additional Manufacturer Narrative
Insulin pump received with cracked battery tube thread, broken belt clip slot, reservoir tube lip completely broken off, missing reservoir tube lip o-ring, cracked reservoir tube, cracked reservoir tube window, cracked case near display window corners, cracked on display window, stained end cap sticker and minor scratches on display window noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7187007
Report Number3004209178-2018-43067
Device Sequence Number16437489
Product Code OYC
UDI-Device Identifier00643169478572
UDI-Public(01)00643169478572
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAH
Device Catalogue NumberMMT-723LNAH
Device Lot NumberA4723LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight141